# SDR FDEA201409262809

- Difficulty date: September 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N375012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP JOINT 14R BS 1620 - 1650 HAS AREAS OF BUBBLED PAINT & EVIDENCE OF CORROSION.  COMPLIED WITH EA 757-5361-16-F4736 FOR CORROSION AT LAP JOINT 14R BS 1620 - 1650, NO DEVIATIONS NOTED.  IAW EA F-5330-T0311765 FUSELAGE PLATES & SKINS CORROSION REPAIR TRACKING LAP SEAM STRINGER 14R STATION 1620 - 1640.  MAJOR REPAIR.
